RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 1, Pages 3–14 (Mi al620)  

This article is cited in 6 scientific papers (total in 6 papers)

The uniformization problem for $\Sigma$-predicates in a hereditarily finite list superstructure over the real exponential field

S. A. Aleksandrova

Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: We prove a uniformization theorem for $\Sigma$-predicates and show that there exists a universal function for $\Sigma$-definable functions in a hereditarily finite list superstructure over the real exponential field.

Keywords: $\Sigma$-definability, uniformization theorem, hereditarily finite list superstructure.

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 53:1, 1–8

Bibliographic databases:

UDC: 510.5
Received: 13.12.2012
Revised: 09.09.2013

Citation: S. A. Aleksandrova, “The uniformization problem for $\Sigma$-predicates in a hereditarily finite list superstructure over the real exponential field”, Algebra Logika, 53:1 (2014), 3–14; Algebra and Logic, 53:1 (2014), 1–8

Citation in format AMSBIB
\Bibitem{Ale14}
\by S.~A.~Aleksandrova
\paper The uniformization problem for $\Sigma$-predicates in a~hereditarily finite list superstructure over the real exponential field
\jour Algebra Logika
\yr 2014
\vol 53
\issue 1
\pages 3--14
\mathnet{http://mi.mathnet.ru/al620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3237619}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 1
\pages 1--8
\crossref{https://doi.org/10.1007/s10469-014-9266-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337279400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902356188}


Linking options:
  • http://mi.mathnet.ru/eng/al620
  • http://mi.mathnet.ru/eng/al/v53/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Stukachev, “Properties of $s\Sigma$-reducibility”, Algebra and Logic, 53:5 (2014), 405–417  mathnet  crossref  mathscinet  isi
    2. A. N. Khisamiev, “Universal functions and almost $c$-simple models”, Siberian Math. J., 56:3 (2015), 526–540  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. N. A. Bazhenov, “Automatic structures and the theory of lists”, Sib. elektron. matem. izv., 12 (2015), 714–722  mathnet  crossref
    4. A. N. Khisamiev, “A class of almost $c$-simple rings”, Siberian Math. J., 56:6 (2015), 1133–1141  mathnet  crossref  crossref  mathscinet  isi  elib
    5. S. A. Aleksandrova, “Uniformization in superstructures over some extensions of $\mathbb R$”, Algebra and Logic, 54:4 (2015), 273–278  mathnet  crossref  crossref  mathscinet  isi
    6. S. A. Aleksandrova, N. A. Bazhenov, “O razreshimosti spisochnykh struktur”, Sib. matem. zhurn., 60:3 (2019), 489–505  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:203
    Full text:41
    References:38
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019